advertisement
Question
Posted by: E | 2008/01/07

Norlevo (Morning After Pill)

Hi Doc,

I drank the Morning after Pill on 1 Jan about 12 hours after my vagina was in contact with a penis (this may sound funny, but we didn't have sex, just fooled around). Anyway, I heard that that could increase your pregnancy risk, so I took Norlevo just to be 100 % sure.

I didnt' have any side effects until yesterday. I am very nauseous, my head feel dizzy and I have needles and pins in my hands.

I know a week is too soon to have pregnancy symptoms, or am I wrong? What are the changes of me being pregnant?

Could this all be side effects of the pill? And why am I only getting it now? A week after I took the pill? According to my schedule I should be ovulating now.

Or do you think there is something else wrong?

Hope you can help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear E
It is highly unlikely that you could be pregnant. The morning after pill does cause hormone fluctuations but should give you side effects the first few days after taking it. This may be due to something else like a viral infection or low blood pressure.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Nics | 2008/12/12

Hi,
I had unprotected sex and had been off Jasmine for +-6mnths. I took Norvel the morning after but then had unprotected sex again 2days later. How long ahould I wait to do a pregnancy test for it to be accurate?

Reply to Nics
Posted by: Worried | 2008/08/17

After using this morning after pill I have experienced different things going on with me. Discharge that has a foul smell and continuous on and off bleeding. Can you explain?

Reply to Worried
Posted by: Elaine | 2008/05/27

Hello

I recently went to my local pharmacy to get emergency contraception, the pharmacist offered Ovral or Escapelle. Is it better to take a single tablet like the Escapelle or 4 tablets like the Ovral, is there a difference?

thanks

Reply to Elaine

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement